Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243438] of Richard T. Durrett

Papers Published

  1. Durrett, R; Nguyen, B, Thermodynamic inequalities for percolation, Communications in Mathematical Physics, vol. 99 no. 2 (1985), pp. 253-269, ISSN 0010-3616 [doi]
    (last updated on 2017/12/14)

    Abstract:
    In this paper we describe the percolation analogues of the Gibbs and Helmholtz potentials and use these quantities to prove some general inequalities concerning the critical exponents of percolation processes. © 1985 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320